Description
Compare to the active ingredient in Motrin Junior Strength. GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This NSAID (nonsteroidal anti-inflammatory drug) pain reliever was specifically formulated for kids ages 2-11 and lasts up to eight hours. GoodSense products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands.
GoodSense Children's Ibuprofen Chewable Tablets, 100 mg, 24 Count, Pain Reliever and Fever Reducer (NSAID), Temporarily Reduces Fever and Relieves Minor Aches and Pain
Current Price
$5.22
Average
$4.91
Min Price
$3.52
Max Price
$7
Price dynamics
6%
Description
Compare to the active ingredient in Motrin Junior Strength. GoodSense Junior Strength Ibuprofen Pain Reliever/Fever Reducer Tablets, 100 mg, 24 Count temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This NSAID (nonsteroidal anti-inflammatory drug) pain reliever was specifically formulated for kids ages 2-11 and lasts up to eight hours. GoodSense products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
